# SDR DALA2023032102138

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,586 hours, 11,329 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 LEFT DIRECT VIEW WINDOW, RIGHT DIRECT VIEW WINDOW, LEFT SLIDING WINDOW AND RIGHT SLIDING WNDOW SHOW EVIDENCE OF WATER INGRESSION AND ARCING. CORRECTIVE ACTION: NOT IN ALLOWABLE LIMITS. REPLACED LEFT FIX, RIGHT FIX, LEFT SLIDING AND RIGHT SLIDING WINDOWS. ALSO REPLACED BOTH WONDOW HEAT COMPUTERS. (9108201)
